€9.10
Lemsip Max Sinus & Flu Hot Lemon can be used to relieve the symptoms of sinusitis and common cold & flu, such as headache and congestion in the nose and sinuses, and each sachet of Lemsip Max Sinus & Flu Hot Lemon Powder for Oral Solution contains 1000mg paracetamol and 60mg pseudoephedrine hydrochloride.
You may only add 1 to your cart.
For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.
Please note that paracetamol is a restricted product. You may only add 1 item to your cart.
7 in stock